# SDR V0XR20190705008

- Difficulty date: July 7, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 37,552 hours, 28,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS SIGNS OF CORROSION BETWEEN FS 333-349 INCLUDING STRINGER SPLICE. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 26R AND THE SPLICE IAW SRM 51-42-21, 51-40-11, 53-21-03 AND 53-21-08, 51-25-21 AND 51-42-06.
